Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 84, NWS Atlanta, GA

April 15, 2007Dodge County, Laurens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 15, 2007, 4:25 AM EDT for Dodge County, Laurens County, Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2007, 4:25 AM EDT (08:25 UTC)
Expired
Apr 15, 2007, 5:15 AM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Dodge County, GA, Laurens County, GA

The radar

The Robins AFB radar (KJGX), 52 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 4:25 AM EDTTORNADO1 S Eastman, GATOTAL PATH LENGTH WAS 4.5 MILES WITH A MAXIMUM PATH WIDTH OF 200 YARDS. THE TORNADO WAS RATED EF2 WITH A MAXIMUM WIND SPEED OF 120 MPH. THE COUNTY ROAD DEPARTMENT GARAGE WAS DESTROYED. A NEARBY HOME SUFFERED SIGNIFICANT DAMAGE WITH PART OF ITS ROOF AND PATIO R

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 11:45 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2007-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2007-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
405 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 150825
SVRFFC
GAC091-175-150915-
/O.NEW.KFFC.SV.W.0084.070415T0825Z-070415T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
425 AM EDT SUN APR 15 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DODGE COUNTY IN CENTRAL GEORGIA
  SOUTHERN LAURENS COUNTY IN CENTRAL GEORGIA

* UNTIL 515 AM EDT

* AT 421 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR EASTMAN...MOVING NORTHEAST AT 55
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PLAINFIELD AND MINTER.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3227 8326 3203 8321 3229 8269 3261 8270

$$
1 follow-up statement
000 
WWUS52 KFFC 150846
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 AM EDT SUN APR 15 2007

GAC091-150855-
/O.CAN.KFFC.SV.W.0084.000000T0000Z-070415T0915Z/
DODGE GA-
445 AM EDT SUN APR 15 2007

...THE SEVERE THUNDERSTORM WARNING FOR DODGE COUNTY IS CANCELLED...

THE STORM THAT TRIGGERED THE WARNING HAS MOVED OUT OF THE COUNTY.  
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3236 8311 3215 8298 3229 8269 3261 8270

$$

GAC175-150915-
/O.CON.KFFC.SV.W.0084.000000T0000Z-070415T0915Z/
LAURENS GA-
445 AM EDT SUN APR 15 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM EDT
FOR SOUTHERN LAURENS COUNTY...

AT 442 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 6 MILES 
SOUTHEAST OF RENTZ...MOVING NORTHEAST AT 55 MPH.  THIS STORM IS 
CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOWERY...MINTER AND ROCKLEDGE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3236 8311 3215 8298 3229 8269 3261 8270

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 4:13 AM EDT, 12 minutes earlier.

Area forecast discussion, Apr 15, 4:13 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 AM EDT SUN APR 15 2007

.SHORT TERM /TODAY THROUGH TUESDAY/...
RUNNING A BIT LATE DUE TO SEVERE WEATHER IN THE CWA. COLD FRONT
CURRENTLY PUSHING INTO NORTH AND WEST GEORGIA. STILL SOME STRONG
THUNDERSTORMS LINGERING IN THE EXTREME EASTERN SOUTHEAST PORTION
OF THE CWA. PRECIPITATION IS DIMINISHING...BUT MAY SEE MORE
SHOWERS DURING THE DAY AS STRONG UPPER TROUGH CROSSES NORTHERN GA.
MODELS PUSH WRAP AROUND MOISTURE OUT OF THE CWA AFTER MIDNIGHT
TONIGHT. HAVE LEFT WIND ADVISORY AS IS FOR TODAY AND THIS EVENING.
STRONG COLD AIR ADVECTION MAKING TEMPERATURE FORECAST DIFFICULT
FOR THE DAY. MOST OF NORTH AND WEST GA MAY HAVE THE HIGH FOR THE
DAY AROUND 12Z. NOT SURE HOW MUCH TEMPERATURES WILL RECOVER WITH
STRONG WINDS AND CLOUDS. A DRY NORTHWEST FLOW ALOFT SETTING UP THROUGH
THE REMAINDER OF THE SHORT TERM.

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
NO SIGNIFICANT CHANGES FOR THE LONG TERM. ANOTHER TROUGH IN THE
SOUTHERN PLAINS SHOULD CROSS THE SOUTHEAST STATES TUESDAY NIGHT
INTO WEDNESDAY AND HAVE LEFT LOW POPS IN FOR THAT TIME FRAME.
UPPER RIDGE BUILDING BACK ACROSS THE AREA AFTER THAT...DRY FOR THE
REST OF THE LONG TERM.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          60  39  66  39  74 /  60   5   0   5  10
ATLANTA         57  40  62  44  73 /  30   0   0   5  10
BLAIRSVILLE     58  39  61  35  70 /  50  10   5  10  10
CARTERSVILLE    52  39  66  40  73 /  40   5   0   5  10
COLUMBUS        58  42  70  45  80 /  30   0   0   5  10
GAINESVILLE     61  42  65  42  72 /  40  10   5  10  10
MACON           60  38  69  44  79 /  60   0   0   5  10
ROME            55  38  69  42  75 /  40  10   0   5  10
PEACHTREE CITY  57  37  65  36  76 /  30   0   0   5  10
VIDALIA         70  45  69  47  78 /  70   0   0   5  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING
FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...
BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY...
DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

&&

41
Hazardous weather outlook, Apr 14, 10:45 PM EDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1045 PM EDT SAT APR 14 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1045 PM EDT SAT APR 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...REST OF TONIGHT
A FEW SEVERE THUNDERSTORMS EXPECTED SOUTH OF A LINE FROM AMERICUS TO
SWAINSBORO THROUGH 2 AM. ISOLATED THUNDERSTORMS POSSIBLE ACROSS THE
REST OF NORTH AND CENTRAL GEORGIA TONIGHT.

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WAS LOCATED OVER EASTERN KENTUCKY
SOUTHWARD INTO SOUTHERN ALABAMA LATE THIS EVENING. MOIST UNSTABLE
AIR FROM THE GULF WILL CONTINUE TO SPREAD NORTHWARD OVER GEORGIA
AHEAD OF THIS LOW.

.PRIMARY HAZARDS...
THE PRIMARY THREAT ACROSS AREAS SOUTH OF AMERICUS TO SWAINSBORO WILL
BE DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE.

.DISCUSSION...
A LARGE AREA OF RAIN WITH EMBEDDED THUNDERSTORMS WAS AFFECTING MUCH
OF CENTRAL GEORGIA. HOWEVER...AREAS SOUTH OF AMERICUS TO SWAINSBORO
REMAIN WARM AND UNSTABLE WITH SOUTHERLY WINDS FEEDING SHOWERS AND
THUNDERSTORMS. VERTICAL WIND SHEAR IN THIS REGION IS MARGINALLY
FAVORABLE FOR ROTATING THUNDERSTORMS WHICH COULD PRODUCE DAMAGING
WINDS AND POSSIBLY A TORNADO. AS THE THUNDERSTORMS PROPAGATE
SOUTHWARD OVERNIGHT...THIS AREA WILL STABILIZE AND THE THREAT FOR
SEVERE WEATHER SHOULD END AFTER 2 AM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS NETWORKS ACROSS CENTRAL GEORGIA SOUTH OF AMERICUS TO
SWAINSBORO SHOULD REMAIN ACTIVE THROUGH AT LEAST MIDNIGHT. SPOTTERS
ACROSS OTHER AREAS OF NORTH AND CENTRAL GEORGIA MAY STAND DOWN.

SNELSON

In the hours before

Special weather statement, Apr 15, 3:08 AM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 AM EDT SUN APR 15 2007

GAZ106-150745-
308 AM EDT SUN APR 15 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
CRISP COUNTY UNTIL 345 AM EDT...

AT 304 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF RAINES...MOVING NORTHEAST AT 55
MPH.  THIS STORM IS CAPABLE OF PRODUCING PEA SIZED HAIL AND WIND
GUSTS UP TO 40 MPH AS IT MOVES ACROSS CRISP COUNTY.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 15, 3:12 AM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 AM EDT SUN APR 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     4 S DUBLIN              32.48N 82.92W
04/15/2007                   LAURENS            GA   AMATEUR RADIO

            *** 2 INJ *** TWO MOBILE HOMES DESTROYED...TWO PEOPLE
            INJURED IN ONE OF THE HOMES. NUMEROUS TREES AND POWER
            LINES DOWN. DAMAGE CONCENTRATED IN MCLENDON RD AREA.

&&

SRYAN
Local storm report, Apr 15, 3:49 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 AM EDT SUN APR 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND DMG     ADRIAN                  32.53N 82.59W
04/15/2007                   JOHNSON            GA   COUNTY OFFICIAL

            POSSIBLE TORNADO. ONE BUILDING COMPLETELY DESTROYED...3
            OTHERS WITH SIGNIFICANT DAMAGE. NUMEROUS TREES AND POWER
            LINES DOWN.

0240 AM     TSTM WND DMG     10 W TWIN CITY          32.58N 82.33W
04/15/2007                   EMANUEL            GA   COUNTY OFFICIAL

            SEVERAL STRUCTURES DAMAGED...NUMEROUS TREES DOWN...DEBRIS
            SCATTERED IN ROADS.

&&

SRYAN
Special weather statement, Apr 15, 4:14 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 AM EDT SUN APR 15 2007

GAZ074-150830-
414 AM EDT SUN APR 15 2007

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN WASHINGTON COUNTY
UNTIL 430 AM EDT...

AT 413 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RIDDLEVILLE...MOVING NORTHEAST AT 60 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WASHINGTON
COUNTY THROUGH 430 AM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE TENNILLE...HARRISON...RIDDLEVILLE AND DAVISBORO.
Local storm report, Apr 15, 4:17 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 AM EDT SUN APR 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     TSTM WND DMG     CORDELE                 31.97N 83.77W
04/15/2007                   CRISP              GA   PUBLIC

            SIDING WAS TORN OFF A MOBILE HOME AND A SWING SET WAS
            BLOWN OVER.

&&

SRYAN
Special weather statement, Apr 15, 4:23 AM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 AM EDT SUN APR 15 2007

GAZ076-150845-
423 AM EDT SUN APR 15 2007

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN JEFFERSON COUNTY
UNTIL 445 AM EDT...

AT 421 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF LOUISVILLE...MOVING NORTHEAST AT
60 MPH.

WIND GUSTS OF 45 MPH ARE POSSIBLE AS THIS STORM MOVES ACROSS
PORTIONS OF JEFFERSON COUNTY THROUGH 445 AM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE LOUISVILLE...STELLAVILLE AND MATTHEWS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:22 PM EDTTornado WarningFFCChattahoochee, Stewart53 min
Apr 14, 9:10 PM EDTSevere Thunderstorm WarningFFCMarion25 min
Apr 14, 10:46 PM EDTSevere Thunderstorm WarningFFCSumter29 min
Apr 14, 10:57 PM EDTSevere Thunderstorm WarningFFCDooly27 min
Apr 15, 1:10 AM EDTSevere Thunderstorm WarningFFCDodge35 min
Apr 15, 1:22 AM EDTTornado WarningFFCDodge23 min
Apr 15, 1:31 AM EDTSevere Thunderstorm WarningFFCLaurens44 min
Apr 15, 1:41 AM EDTTornado WarningFFCLaurens34 min
Apr 15, 1:43 AM EDTTornado WarningFFCTelfair, Wheeler32 min
Apr 15, 1:50 AM EDTTornado WarningFFCTreutlen25 min
Apr 15, 1:58 AM EDTTornado WarningFFCMontgomery32 min
Apr 15, 2:00 AM EDTTornado WarningFFCJohnson35 min
Apr 15, 2:04 AM EDTTornado WarningFFCEmanuel41 min
Apr 15, 2:17 AM EDTTornado WarningFFCTreutlen28 min
Apr 15, 2:40 AM EDTTornado WarningFFCEmanuel35 min
Apr 15, 3:16 AM EDTSevere Thunderstorm WarningFFCCrisp29 min
Apr 15, 3:23 AM EDTTornado WarningFFCCrisp37 min
Apr 15, 3:33 AM EDTTornado WarningFFCWilcox42 min
Apr 15, 3:38 AM EDTTornado WarningFFCBleckley25 min
Apr 15, 3:51 AM EDTSevere Thunderstorm WarningFFCDodge39 min
Apr 15, 9:55 AM EDTHigh Wind WarningFFCDawson, Fannin, Gilmer, Lumpkin, Towns, Union and 1 more10 hr
Apr 15, 3:54 PM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 83 more28 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.